# SDR A6WA201240170

- Difficulty date: January 4, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 25,373 hours, 23,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fs 589.00
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL RETAINER FUSELAGE SIDE PITTED.  REMOVED UNSERVICEABLE CARGO LOWER SILL COAMING AND REPLACED WITH NEW SERVICEABLE COAMING IAW SRM 51-41-02 AND 51-40-11.
